# SDR CALA2013060300366

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 47,538 hours, 15,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11411
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BETWEEN STRINGERS 8 - 9L, BS 827 BOTH FASTENERS HAS A CRACK.    REPAIRED FRAME IAW EA 5310 -04716, REV E, OP1.
